# SDR UHLA2011060500196

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 15,486 hours, 8,953 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15 HAS 12 INCH PIECE OF PHOTO ILLUMINESCENT STRIP ON FLOOR MISSING.  REPLACED ROW 12 PHOTO ILLUMINESCENT STRIP IAW EMB 170 MM 33-50-21.
